| Model Number |
72404012 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1000162427.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 1000232131.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented to the hospital with a non-functional device.Two weeks later, a surgical procedure was performed and upon inspection, there was a hole found in the left cylinder.As a result, the physician removed and replaced the entire ipp.The patient was stable following the procedure, and there was no additional information provided.